Alert archive / Texas / Wind Advisories in 2018
Wind Advisory 6, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 14, 2018, 3:35 AM CDT for 26 counties in Texas. It took effect at Apr 14, 2018, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2018, 3:35 AM CDT (08:35 UTC)
- In effect from
- Apr 14, 2018, 10:00 AM CDT
- Expired
- Apr 14, 2018, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
All 26 counties
Bell County, TX, Bosque County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 52 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1159 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1818 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted.
995 WWUS74 KFWD 140835 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 335 AM CDT Sat Apr 14 2018 ...A WIND ADVISORY IS IN EFFECT TODAY ALONG AND WEST OF INTERSTATE 35. A FREEZE WATCH IS ALSO IN EFFECT LATE SATURDAY NIGHT INTO SUNDAY MORNING ALONG AND NORTH OF A GRAHAM TO SHERMAN LINE... .As a strong upper level trough continues to move across the Plains today, strong winds behind the cold front that arrived overnight will continue. The strongest winds are expected along and west of Interstate 35/35E, and wind gusts approaching 40 to 45 mph will be possible this afternoon. In addition, temperatures along and north of a Graham to Sherman line are expected to drop to near 32 degrees late tonight into Sunday morning. TXZ091-092-100-101-141700- /O.NEW.KFWD.WI.Y.0006.180414T1500Z-180415T0000Z/ /O.NEW.KFWD.FZ.A.0002.180415T0900Z-180415T1400Z/ Montague-Cooke-Young-Jack- Including the cities of Bowie, Nocona, Gainesville, Graham, Olney, and Jacksboro 335 AM CDT Sat Apr 14 2018 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... The National Weather Service in Fort Worth has issued a Wind Advisory, which is in effect from 10 AM this morning to 7 PM CDT this evening. A Freeze Watch has also been issued. This Freeze Watch is in effect from late tonight through Sunday morning. * TIMING...Breezy and gusty winds early this morning will increase even more around mid morning. These strong winds are expected to continue until 7 pm. Late tonight and into Sunday morning, temperatures will fall to around freezing. * WINDS...Northwest sustained at 20 to 25 mph with gusts around 35 mph. * TEMPERATURE...Falling to around 32 degrees. * IMPACTS...Loose outdoor articles may be blown about in the wind. Driving may become difficult on north-south oriented roadways, especially for lightweight and high profile vehicles. Any fires that start may grow in size quickly. This is another late season freeze which could damage or kill sensitive outdoor vegetation. In addition, breezy winds Sunday morning will result in wind chill values in the 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ TXZ102-103-115>119-129>134-141>145-156>159-141700- /O.NEW.KFWD.WI.Y.0006.180414T1500Z-180415T0000Z/ Wise-Denton-Stephens-Palo Pinto-Parker-Tarrant-Dallas-Eastland- Erath-Hood-Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque- Hill-Lampasas-Coryell-Bell-McLennan- Including the cities of Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, and Waco 335 AM CDT Sat Apr 14 2018 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... The National Weather Service in Fort Worth has issued a Wind Advisory, which is in effect from 10 AM this morning to 7 PM CDT this evening. * TIMING...Breezy and gusty winds early this morning will increase even more around mid morning. These strong winds are expected to continue until 7 pm. * WINDS...Northwest sustained at 20 to 25 mph with gusts around 35 mph. Wind gusts near 40-45 mph may be reported in some locations. * IMPACTS...Loose outdoor articles may be blown about in the wind. Driving may become difficult on north-south oriented roadways, especially for lightweight and high profile vehicles. Any fires that start may grow in size quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ093-141700- /O.NEW.KFWD.FZ.A.0002.180415T0900Z-180415T1400Z/ Grayson- Including the cities of Sherman and Denison 335 AM CDT Sat Apr 14 2018 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... The National Weather Service in Fort Worth has issued a Freeze Watch, which is in effect from late tonight through Sunday morning. * TEMPERATURE...Falling to around 32 degrees. * IMPACTS...This is another late season freeze which could damage or kill sensitive outdoor vegetation. In addition, breezy winds Sunday morning will result in wind chill values in the 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ JLDunn
1 follow-up statement
730 WWUS74 KFWD 141655 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED National Weather Service Fort Worth TX 1155 AM CDT Sat Apr 14 2018 ...A WIND ADVISORY IS IN EFFECT TODAY ALONG AND WEST OF INTERSTATE 35. A FREEZE WATCH IS ALSO IN EFFECT LATE SATURDAY NIGHT INTO SUNDAY MORNING ALONG AND NORTH OF A GRAHAM TO SHERMAN LINE... .As a strong upper level trough moves across the Plains today, strong winds will persist behind last night's cold front. The strongest winds will be along and west of Interstate 35/35E. Wind gusts this afternoon may exceed 40 mph. In addition, temperatures along and north of a Graham to Sherman/Denison line are expected to drop to near 32 degrees early Sunday morning. TXZ091-092-100-101-150000- /O.CON.KFWD.WI.Y.0006.000000T0000Z-180415T0000Z/ /O.CON.KFWD.FZ.A.0002.180415T0900Z-180415T1400Z/ Montague-Cooke-Young-Jack- Including the cities of Bowie, Nocona, Gainesville, Graham, Olney, and Jacksboro 1155 AM CDT Sat Apr 14 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * TIMING...Gusty winds this afternoon, gradually subsiding around sunset. Late tonight and into Sunday morning, temperatures will fall to around freezing. * WINDS...Northwest sustained near 25 mph with gusts around 35 mph. * TEMPERATURE...Falling to around 32 degrees. * IMPACTS...Loose outdoor articles may be blown about in the wind. Driving may become difficult on north-south oriented roadways, especially for lightweight and high profile vehicles. Any fires that start may grow in size quickly. This is another late season freeze which could damage or kill sensitive outdoor vegetation. In addition, breezy winds Sunday morning will result in wind chill values in the 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ TXZ102-103-115>119-129>134-141>145-156>159-150000- /O.CON.KFWD.WI.Y.0006.000000T0000Z-180415T0000Z/ Wise-Denton-Stephens-Palo Pinto-Parker-Tarrant-Dallas-Eastland- Erath-Hood-Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque- Hill-Lampasas-Coryell-Bell-McLennan- Including the cities of Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, and Waco 1155 AM CDT Sat Apr 14 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...Breezy and gusty winds early this morning will increase even more around mid morning. These strong winds are expected to continue until 7 pm. * WINDS...Northwest sustained near 25 mph with gusts around 35 mph. Some gusts will exceed 40 mph. * IMPACTS...Loose outdoor articles may be blown about in the wind. Driving may become difficult on north-south oriented roadways, especially for lightweight and high profile vehicles. Any fires that start may grow in size quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ093-150000- /O.CON.KFWD.FZ.A.0002.180415T0900Z-180415T1400Z/ Grayson- Including the cities of Sherman and Denison 1155 AM CDT Sat Apr 14 2018 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * TEMPERATURE...Falling to around 32 degrees. * IMPACTS...This is another late season freeze which could damage or kill sensitive outdoor vegetation. In addition, breezy winds Sunday morning will result in wind chill values in the 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 14, 12:25 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Apr 14, 12:25 AM CDT, 3 hours 10 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 1225 AM CDT Sat Apr 14 2018 .AVIATION... /06Z TAFs/ Concerns...Potential for moderate to significant crosswind impacts at all regional airports on Saturday. A cold front has moved through the region with strong and gusty northwest winds in its wake. The wind speeds and gusts will likely vary through the night, but a general 15-20 kts with gusts up to 25-30 kts will continue through the night. In addition, a smokey smell is being observed as these winds transport smoke into the region from fires in Oklahoma. DFW Airports: Around 15Z on Saturday, wind speeds will increase to 20-25 kts with gusts up to 35kts. This will yield minor to moderate crosswind impacts at most airports. Around 20Z, guidance increases the winds at KDFW even more to sustained 25-28 kts with gusts near 40 kts from a 310-320 direction. This borders on moderate to significant impacts to the airport resulting in reduced arrival rates. If these winds are also realized at other area airports, significant impacts will occur. Wind speeds will diminish in the late afternoon hours. Waco Airport: Wind speeds will increase to 20-25 kts with gusts around 30 kts around 15Z Saturday morning. These winds will likely result in moderate to significant crosswind impacts. The wind speeds will diminish in the late afternoon hours and should drop below 10 kts in the evening hours. JLDunn && .UPDATE... /Issued 1026 PM CDT Fri Apr 13 2018/ The cold front has overtaken the dry line and extended southeast of a Sherman to Fort Worth to Hamilton line as of 10 PM. There are some strong and gusty winds behind the front with some gusts of 35 to over 40 mph. After the initial surge, sustained winds should be 20 to 25 mph. The severe storms are in the process of exiting the forecast area, so we allowed the WW39 to expire at 10 PM. Some strong storms are still possible southeast of a Canton to Groesbeck to Killeen line for the next hour or two. As a strong surface low moves across the Central Plains Saturday, we will have strong and gusty winds across North and Central Texas. Have bumped up the wind forecast to 20 to 30 mph and some gusts over 40 mph are likely across the north. A Wind Advisory will likely be needed for parts of the forecast area Saturday. 58 && .SHORT TERM... /Issued 330 PM CDT Fri Apr 13 2018/ /This Afternoon, This Evening, and Overnight Tonight/ A strongly amplified upper trough moved out of the Rockies today, deepening on the High Plains. This has aided in the eastward propagation of a dryline, which has pushed into North Texas this afternoon. But as the trough has slowed on the Central Plains, the winds within the critical dryline-steering levels have weakened and veered above the boundary within North Texas. These winds remain strong (and with a more pronounced westerly component) to our north, which has resulted in the dryline advancing farther east near the Red River than points along and south of the I-20 corridor. A special 18Z RAOB from KFWD showed that a capping inversion had weakened considerably in the preceding 6 hours, but the surface-based convection along the dryline has so far been limited to areas north of the I-20 corridor where the boundary has maintained its forward progress and backed surface flow ahead of it has enhanced convergence. Farther south, the surface winds on the humid side of the boundary have remained significantly veered, which has impeded the mechanical forcing that could help erode what's left of the lingering inversion. MLCAPE values east of the dryline are nearing 3000J/kg, and as the boundary approaches the I-35 corridor late this afternoon, additional development is likely farther south along it. Initially, these would be discrete cells (like the ongoing activity) with rapidly intensifying updrafts that will quickly support very large hail. Intense precip-loading aloft and dry air remaining in the mid-levels will enhance the threat for damaging downburst winds. The strong flow aloft should guide these storms quickly to the northeast, and the window for strong/severe storms will be small at any given location. As the next impulse arrives late this afternoon into the evening hours, the activity will likely intensify east of the I-35 corridor. These convective elements will ingest increasingly unstable boundary layer parcels, and the updrafts will enter a zone of intense lapse rates in excess of 9C/km. While this activity will attempt to congeal into a line, cell separation may be maintained, and the rotating updrafts within these cells will be capable of very large hail. Across East Texas, the surface winds will be less prone to veering, and the 0-1km shear beneath these strong, rotating updrafts may allow for a few tornadic supercells before the activity moves into the Ark- La-Tex. Elevated showers and storms continue across our southeast zones, keeping temperatures in the 70s at peak heating, which should delay any potential severe weather until late this evening. With better forcing to the north and lingering capping to the south, the southern extent of the surface-based convection this afternoon should remain within our CWA. However, east of the I-35 corridor, an extraordinarily unstable boundary layer may be able to overcome these limitations, and the line could develop southward between the I-35 and I-45 corridors into the evening hours. Even if the Ark-La-Tex complex has already moved on, renewed development should occur this evening in our southeast zones as a cold front overtakes the dryline, lifting the surface layer into a new line of storms. The current batch of rain is cooling this surface layer, but rich boundary layer moisture may allow for some strong or potentially severe storms. Some of this may linger past midnight before the activity finally exits the region. West of the dryline, temperatures have climbed to near 90F with gusty west winds. Relative humidity values have fallen into the teens within a Red Flag Warning, which will remain in effect until 10 PM this evening. It doesn't appear that blowing dust in West Texas will reach our western counties before the cold front arrives from the north. Areas that have been parched by the dryline passage may actually experience a dew point rise overnight. All areas will see temperatures plunge into the 50s behind the front. Although skies will clear with the dryline passage and after storms have moved off to the east, a postfrontal cloud deck may develop late tonight into Saturday morning. Daybreak temperatures will be in the 40s and lower 50s with chilly northwest winds. 25 && .LONG TERM... /Issued 330 PM CDT Fri Apr 13 2018/ /Saturday through Friday/ It looks like we'll be entering a quiet period of weather over the weekend into much of next week as the deep trough moves into the eastern U.S. and much of the central part of the country is dominated by upper level ridging. Saturday will start off cool with temperatures in the 40s and gusty northwest winds. The winds will remain 15 to 25 mph through the day with highs in the upper 50s and lower 60s, making it feel much cooler. Mostly clear skies and diminishing winds Saturday night will lead to a cold night for this time of year. Temperatures will drop into the lower 30s across the Red River counties with mid/upper 30s elsewhere. The surface high will build into the region on Sunday which should be a nice day, although cool. Highs will top out in the mid 60s with light winds. By Monday, southerly winds will return although we'll remain under ridging aloft. Temperatures will warm into the mid/upper 70s and lower 80s. A fast moving shortwave will swing through the Plains by Tuesday which will send another weak front southward. Winds ahead of this front will become southwesterly and Tuesday afternoon should be quite warm. Temperatures are likely to climb into the mid/upper 80s and perhaps some 90s out west. The front is expected to swing through Tuesday evening with little or no chance for precipitation. The end of the week looks nice with temperatures in the 70s and 80s under dry conditions. Precipitation chances are expected to increase by next weekend. Dunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 49 60 39 65 44 / 20 0 0 0 0 Waco 49 64 38 65 40 / 60 0 0 0 0 Paris 46 55 35 57 36 / 60 0 0 5 0 Denton 46 58 35 64 38 / 10 0 0 0 0 McKinney 46 57 36 62 37 / 30 0 0 5 0 Dallas 50 60 40 65 44 / 30 0 0 0 0 Terrell 48 60 37 63 39 / 60 0 0 5 0 Corsicana 50 60 37 62 41 / 90 5 0 5 0 Temple 52 66 39 67 42 / 70 0 0 0 0 Mineral Wells 44 60 35 66 40 / 0 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 82/58
Hazardous weather outlook, Apr 13, 10:03 PM CDT, 5 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1003 PM CDT Fri Apr 13 2018 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1003 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Thunderstorms continue along and east of a Sherman to Waxahachie to Lampasas line this evening. This activity will move east out of the region by 1 am. Hail and strong winds may occur with stronger storms. Strong wind gusts up to 45 mph will occur behind a front as it moves across the region tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There will be an elevated threat of grass fires west of I-35 on Saturday. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested through 1 am along and east of a Paris to Palestine line.
In the hours before
Special weather statement, Apr 13, 9:55 PM CDT, 5 hours 40 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
955 PM CDT FRI APR 13 2018
TXZ107-140330-
Hopkins TX-
955 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOPKINS COUNTY UNTIL 1030
PM CDT...
At 954 PM CDT, Doppler radar was tracking a strong thunderstorm over
Como, or 9 miles southeast of Sulphur Springs, moving northeast at 40
mph.
Dime size hail and winds of up to 40 mph will be possible with this
storm.
Locations impacted include...
Como.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Fort Worth.
&&
LAT...LON 3296 9549 3306 9561 3337 9536 3336 9533
3337 9531 3296 9531
TIME...MOT...LOC 0254Z 225DEG 34KT 3306 9547
BainSpecial weather statement, Apr 13, 10:00 PM CDT, 5 hours 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1000 PM CDT FRI APR 13 2018
TXZ158-140345-
Bell TX-
1000 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BELL COUNTY UNTIL 1045
PM CDT...
At 959 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jarrell, or 10 miles northwest of Granger, moving east at 35 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Temple, Belton, Salado, Little River-Academy, Bartlett, Rogers and
Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3087 9762 3089 9774 3115 9719 3099 9707
3098 9708 3089 9726 3075 9732
TIME...MOT...LOC 0259Z 260DEG 32KT 3084 9754
CarlawSpecial weather statement, Apr 13, 11:02 PM CDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1102 PM CDT FRI APR 13 2018
TXZ094-095-140430-
Lamar TX-Fannin TX-
1102 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAMAR AND
NORTHEASTERN FANNIN COUNTIES UNTIL 1130 PM CDT...
At 1102 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Honey Grove, or 18 miles northeast of Bonham, moving
northeast at 55 mph.
Dime size hail will be possible with this storm.
This storm will remain over mainly rural areas of northwestern Lamar
and northeastern Fannin Counties.
LAT...LON 3393 9556 3392 9555 3389 9555 3364 9591
3376 9606 3386 9596 3386 9594 3389 9593
3384 9583 3386 9581 3384 9577 3385 9576
3389 9575 3388 9570 3391 9566 3391 9564
3394 9560
TIME...MOT...LOC 0402Z 225DEG 48KT 3376 9592
BainThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 53 min |
| Apr 13, 7:21 PM CDT | Special Weather Statement | FWD | Coryell | 39 min |
| Apr 13, 7:26 PM CDT | Special Weather Statement | FWD | Lampasas | 34 min |
| Apr 13, 7:29 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 21 min |
| Apr 13, 7:53 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan, Navarro | 67 min |
| Apr 13, 7:58 PM CDT | Special Weather Statement | FWD | Coryell | 62 min |
| Apr 13, 7:59 PM CDT | Areal Flood Advisory | FWD | Fannin, Lamar | 2 hr |
| Apr 13, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone, Navarro | 63 min |
| Apr 13, 8:55 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Van Zandt | 65 min |
| Apr 13, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 62 min |
| Apr 13, 9:15 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 45 min |
| Apr 13, 9:26 PM CDT | Special Weather Statement | FWD | Falls, Leon, Milam, Robertson | 79 min |
| Apr 13, 9:38 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Rains, Van Zandt | 44 min |
| Apr 13, 9:52 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 42 min |
| Apr 13, 9:55 PM CDT | Special Weather Statement | FWD | Hopkins | 35 min |
| Apr 13, 10:00 PM CDT | Special Weather Statement | FWD | Bell | 45 min |
| Apr 13, 10:23 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 33 min |
| Apr 13, 11:02 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| Apr 14, 3:35 AM CDT | Freeze Watch | FWD | Cooke, Grayson, Jack, Montague, Young | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.